# SDR AU980081

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500B
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK4
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Condition: Cracked
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING UPPER SPAR STRAP CRACKED. RH WING LOWER SPAR STRAP ALSO CRACKED. FOUND DURING INSPECTION IAW SB 223.
